# SDR HN62002F00008

- Difficulty date: January 14, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N934NU
- Make and model: Boeing 737-4K5
- Aircraft serial: 27830
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RIGHT SIDE BULKHEAD, APU TORQUE BOX LINER CUTOUT, VERTICAL STIFFENER CORRODED, BS1126, RBL 15.  CAUSE:  UNKNOWN
